# SDR AALA202111307286

- Difficulty date: October 16, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L= 0.0320 IN. W= 0.2060 IN. D= 0.002 IN. ON BULK CARGO COMPARTMENT LOWER DOOR SILL LOCATED AT FR62 AND S38R. REPAIRED SILL PER EA 331982.
